8-Year-Old Boy in Peru Develops ‘Stevens-Johnson Syndrome’ Following Second Dose of Pfizer Covid-19

An 8-year-old boy from Bongará, Peru was diagnosed with ‘Stevens-Johnson Syndrome’ days after receiving his second dose of Pfizer Covid-19 vaccine.

Richard Jeferson Bustamante Bautista suffered a horrific adverse reaction reportedly due to the Pfizer vaccine.

According to his vaccination card, Richard Jeferson Bustamante Bautista, received his first dose of vaccine last January 30, 2022, and got his second dose on February 21, 2022.

Days after receiving his second dose, he developed “Stevens-Johnson Syndrome.”

“Stevens-Johnson syndrome (SJS) is a rare, serious disorder of the skin and mucous membranes. It’s usually a reaction to medication that starts with flu-like symptoms, followed by a painful rash that spreads and blisters,” per Mayo Clinic.

Via Covid Vaccine Injuries [Translated]:

He had a reaction three days after his 2nd Pfizer dose. He had hives all over his body and has been in two different hospitals since. He’s currently in a children’s hospital in Lima, being treated in the burn unit for his skin condition.

He is progressively getting worse.

The father didn’t know the vaccine was experimental and was all but forced into giving it to his son as there was the threat of him not being able to attend classes without it.

His sight is suffering and he needs an operation currently because he cannot urinate.

Warning: SENSITIVE PHOTO

“Stevens-Johnson syndrome (SJS) is a rare, serious disorder of the skin and mucous membranes. It’s usually a reaction to medication that starts with flu-like symptoms, followed by a painful rash that spreads and blisters,” per Mayo Clinic.

A case report was published on the NIH website about “Stevens-Johnson syndrome post-second dose of Pfizer COVID-19 vaccine.”

The study reported, “one potential complication of the Pfizer COVID-19 vaccine: a known case of Stevens-Johnson syndrome (SJS) that occurred after the second dose of the Pfizer COVID-19 vaccine alone without exposure to any other drug. Despite the initial severe adverse reaction, the patient showed a full recovery. Although SJS can be associated with COVID-19 vaccination, it is rare, and the benefits of receiving the vaccination outweigh the potential harms.”

Another incident was published on the NIH website about a 60-year-old man suffering SJS after the first dose of the Covid-19 vaccine.

“Steven-Johnson syndrome (SJS) is a severe cutaneous adverse drug reaction. Its occurrence due to vaccines is scant. We report a case of SJS caused by COVID-19 vaccine in an adult,” the study stated.

“A 60-year-old male presented with complaints of fever, oral ulceration, and skin rash three days after the first dose of COVID‐19 vaccine, for which he visited a local physician and was prescribed paracetamol and levocetrizine, inspite of which the symptoms were not controlled and gradually the rashes became generalized in distribution,” according to the abstract of the case report.

 

Dear Reader - The enemies of freedom are choking off the Gateway Pundit from the resources we need to bring you the truth. Since many asked for it, we now have a way for you to support The Gateway Pundit directly - and get ad-reduced access. Plus, there are goodies like a special Gateway Pundit coffee mug for supporters at a higher level. You can see all the options by clicking here - thank you for your support!
Photo of author
Jim Hᴏft is the founder and editor of The Gateway Pundit, one of the top conservative news outlets in America. Jim was awarded the Reed Irvine Accuracy in Media Award in 2013 and is the proud recipient of the Breitbart Award for Excellence in Online Journalism from the Americans for Prosperity Foundation in May 2016.

You can email Jim Hoft here, and read more of Jim Hoft's articles here.

 

Thanks for sharing!